# SDR ASAA2018030523948

- Difficulty date: March 5, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 59,646 hours, 23,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A81124
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOORWAY LOWER SILL I/B SCUFF PLATE SUPPORT ANGLE CORRODED. GROUNDED - YES. REMOVED CORR ON L1 DOORWAY LOWER SILL SCUFF PLATE SUPPORT ANGLE AND FOUND TO BE OUT OF LIMITS IAW SRM 53 10 15 1A. REMOVED ANGLE AND REPLACED WITH NEW ANGLE IAW SRM 51 40 02 0G 0 W 1" O .090 R .079 L 8" D .011.
